# SDR GTIA2021060735782

- Difficulty date: June 4, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N506NK
- Make and model: Airbus A319-132
- Aircraft serial: 2490
- Aircraft time: 54,517 hours, 25,529 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Damaged
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MEGAPHOME MOUTH PIECE CAME UNBONDED.-REPLACED MEGAPHONE FIN (7570MM) IAW AMM 25-61-51
